Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for delayed menstruation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
Hi doctor i had normal period cycle till last year.but this year march it suddenly stopped.but im not getting pregnant.3 months i have no period. After that i meet my doctor,she recommended to do the pcos test.(ultrasound).it was normal.i have no pcos.afterthat doctor gave me oral contraceptives pills for irregular periods.i took them 5 months.after 5months I stopped talking them.because of the weight gain.now again i have no periods for 3 month.what should i do??
Mon, 16 Apr 2018 in Women's Health
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Yaz cam help

Detailed Answer:
Thanks for asking on Healthcaremagic.

You can go for Yaz: a combination birth control pill containing Drospirenone - ethinyl estradiol, a progestin (drospirenone) and estrogen (ethinyl estradiol). This does not have the side effect of weight gain and should help.

Also get your hormonal levels checked.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for delayed menstruation 12 hours later
why stopped my period again after taking birth control pills
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
There is a pattern to be followed

Detailed Answer:
When you take hormonal pills (birth control pills) your regular periods get replaced by withdrawal bleeding which occurs in 5-7 days of stopping the pills (there is a period of 7 days iron pills in 28 days pills, or the pills are to be taken for 21 days and discontinued for 7 days before starting again).

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for delayed menstruation 23 minutes later
i finished one 28 day pill card before stopping taking them.my final tablet is a white pill.not the red iron pill. so doctor how can i solve this problem?
 
 
Answered by Dr. Prof. Kunal Saha 50 minutes later
Brief Answer:
Wrong order

Detailed Answer:
The final 7 pills should be the red ones. Possibly you are taking them in the wrong order. That is responsible for the mess up.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for delayed menstruation 33 minutes later
can i start them again for re correct this problem
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
You can start again in the proper manner.

Detailed Answer:
Not getting the periods while on pills is not an issue. You can start again in the proper manner.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor